@article{MZM_1997_62_2_a8,
author = {V. A. Koshcheev},
title = {Decompositions of metrizable compact spaces admitting $T$-systems of complex-valued functions},
journal = {Matemati\v{c}eskie zametki},
pages = {259--267},
year = {1997},
volume = {62},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1997_62_2_a8/}
}
V. A. Koshcheev. Decompositions of metrizable compact spaces admitting $T$-systems of complex-valued functions. Matematičeskie zametki, Tome 62 (1997) no. 2, pp. 259-267. http://geodesic.mathdoc.fr/item/MZM_1997_62_2_a8/
[1] Kolmogorov A. N., “Zamechanie po povodu mnogochlenov P. L. Chebysheva, naimenee uklonyayuschikhsya ot zadannoi funktsii”, UMN, 3:1 (1948), 216–221 | MR
[2] Schoenberg I. J., Yang C. T., “On the unicity of solutions of problems of best approximation”, Ann. Mat. Pura Appl., 54 (1961), 1–12 | DOI | MR | Zbl
[3] Overdeck J. M., “On the nonexistence of complex Haar systems”, Bull. Amer. Math. Soc., 77:5 (1971), 737–740 | DOI | MR | Zbl
[4] Koscheev V. A., “O chebyshevskikh sistemakh lokalno analiticheskikh funktsii”, Matem. zametki, 55:3 (1994), 35–46 | MR | Zbl
[5] Fedorchuk V. V., Filippov V. V., Obschaya topologiya. Osnovnye konstruktsii, Izd-vo MGU, M., 1988 | Zbl
[6] Kuratovskii K., Topologiya, T. 2, Mir, M., 1969
[7] Aleksandrov P. S., “Topologicheskie teoremy dvoistvennosti. 1: Zamknutye mnozhestva”, Tr. MIAN, 48, Nauka, M., 1955, 5–108 | MR | Zbl
[8] Claytor S., “Topological immersions of peanian continua in a spherical surface”, Ann. of Math., 35:4 (1934), 809–835 | DOI | MR | Zbl